# SDR AALA20100423TUL04

- Difficulty date: April 23, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON G2 GALLEY TIE-DOWN FITTING AT STATION 218 INBOARD OF SEAT TRACK NUMBER 4.  INSTALLED NEW GALLEY FITTING AT STATION 218 PER SRM 51-30-05.
